MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS,LEFT HEART,KIT,BARNES,ST.PETERS HOSP

Medline Industries, LP MEDLINE; MTS,LEFT HEART,KIT,BARNES,ST.PETERS HOSP
Catalog Number 60161135
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
MTS,LEFT HEART,KIT,BARNES,ST.PETERS HOSP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50952232
Report Number1417592-2026-55104
Device Sequence Number21419557
Product Code OEZ
UDI-Device Identifier10193489049046
UDI-Public10193489049046
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60161135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown